Q. Can single dose of cocaine result in blood in urine?

Answered by
Dr. Deepak Patel
and medically reviewed by iCliniq medical review team.
Published on Mar 25, 2016 and last reviewed on: Dec 19, 2019

Hello doctor,

My step daughter who is eight years old had belly pain, blood in anus and urine. Her organic father is a drug addict; we think he gave her Cocaine to eat. Would there be symptoms of having Cocaine? Please guide.

Dr. Deepak Patel

Child Health Paediatrics
#

Hi,

Welcome to icliniq.com.

I can understand your concerns.

  • Single dose of Cocaine cannot cause the side effects of blood in urine and stool. If taken for large period then it can lead to above symptoms.
  • It can be stomach infection or blood abnormality as blood is present in both urine and stool.
  • I think you should do complete blood count - CBC with platelet, prothrombin time and partial thromboplastin time with kaolin (PT/PTTK). Along with these, stool for occult blood to find out the cause has to be carried out.

Revert back with the above reports to a child health specialist online --> https://www.icliniq.com/ask-a-doctor-online/child-health-specialist


Was this answer helpful?

 | 

Hi doctor,

Thank you for the advice. Regarding your answer, I said that her organic father gave her to eat Cocaine once. Would that not be enough to have these symptoms?

Dr. Deepak Patel

Child Health Paediatrics
#

Hello,

Welcome back to icliniq.com.

  • No, single time usage will result in nausea, vomiting, delirium and unconsciousness, but not bleeding from anus and urine. Take care of her.

For further information consult a child health specialist online --> https://www.icliniq.com/ask-a-doctor-online/child-health-specialist


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have stomach pain when I pass stools. Please suggest a medicine.

Query: Hello doctor,I have been suffering from a disease of the stomach for six months now. I feel a pain in my stomach when I pass stools. My stool is like mud or liquid, but not like water. I have consulted many doctors but I do not have relief yet. Please tell me what I should do. I am very worried.  Read Full »

Does my kid have loose motions due to packaged milk?

Query: Hi doctor, My son is 13 months old and 8 kg weight. He is having loose motion over a week. I have given him Oflomac-M and Sporlac tablet twice a day. As he did not suffice, stopped giving him Amul milk and started Isomil. Later he was fine for the next 2 days and when I started back Amul milk since...  Read Full »

I have stomach pain and darker stool. What could be the reason?

Query: Hello doctor, I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole fo...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Child Health Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.